# SDR 05FDEA01057

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, UPON REMOVAL OF FLOOR PANEL 291GF FOR SHEETMETAL ACCESS AT STA 1887 LBL 60 INCH SEAT TRACK FOUND CORRODED. CORROSION ON SEAT TRACK REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  SEAT TRACK REWORKED AS PER SRM 53-70-00 FIG.1 VOL I.
